# SDR 2007UALA01382

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 38,601 hours, 4,721 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION - BOTH DIAGONAL SIDE BRACE WING FITTING LUG BORE AT NR 4 PYLON.  [SUP 05-29-07]  ACCOMPLISHED BORING THE DUAL SIDE BRACE WING FITTING LUG BOTH HOLES PER COA 899993040 & SB 747-54A2218. FINAL HOLE DIA: INBD=2.2449, OUTBD=2.2750.  A/C OK FOR RETURN TO SERVICE.  GALVANIC REACTION & VIBRATION AGGRAVATED BY HIGH TEMP CAUSED DUAL SIDE BRACE HOLE SURFACE DETERIORATION.
